# SDR AALA202007169008

- Difficulty date: July 15, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 14,582 hours, 5,513 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: HTE2000021
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - PILOT REPORTS:  FUEL CENTER RT TRANSFER FAULT ECAM MESSAGE WITH 9000LBS CENTER TANK FUEL AT INITAL ECAM MESSAGE.  APPROXIMATELY 45 MINUTES LATER, RT TRANSFER VALVE OPENED UP AND STARTED WORKING.  FAULT REOCCURED LATER IN FLIGHT.  MEL 07-481D-C AUTHORIZED.  TROUBLESHOOTING PER TSM 28-26-00-810-807-A, REMOVED AND REPLACED RIGHT TRANSFER VALVE (12QL) PER AMM 28-65-51, OPERATIONAL AND LEAK CHECK GOOD.  CLEARED MEL.
